# SDR C77A20160913001

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 22,648 hours, 13,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003246001
- Condition: Corroded
- Location: Frames 14-19
- Part time: 11,681 hours, 6,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WD CABIN SEAT TRACK HAS CORROSION FROM FRAMES 14 - 19.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01 & 51-43-01.
